# SDR CA151216002

- Difficulty date: December 2, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Dhav DHC8315
- Engine: Pwa PW123
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: Illuminated
- Location: Fuel Bypass
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

(CAN) CUSTOMER REPORTED A FUEL BY-PASS INDICATION IN COCKPIT AND POWER FLUCTUATIONS. THE CREW ELECTED TO PERFORM A COMMANDED IFSD.
